Aa
Aa
A
A
A
Close
Avatar universal

cloipramine tablets!!!

hello,
i need some help.Im taking clomipramine fro a few weeks now and i had really bad stress in work.im missing my period now for over 3weeks :( can this tablets stop a period? please anyone can answer fro me!!! :) many thanks
3 Responses
Sort by: Helpful Oldest Newest
370181 tn?1595629445
Hi eva. Welcome to the forum.
Delayed/missed menstural periods are not listed as one of the side effects of clonipramine. But stress CAN interfer with your cycles. I suggest you speak with the prescribing doctor about your periods as anything unusual when starting a new medication should be reported to your doctor.
In my humble and non-medical opinion, I think when the clonipramine reaches therapeutic levels and you begin to feel better, your periods will return to normal. But you still need to bring this to your doctors attention.
(Enjoy the "vacation," it will probably be over soon!)
Peace
Greenlydia
Helpful - 0
370181 tn?1595629445
I forgot to ask if there is any chance you may be pregnant?

GL
Helpful - 0
Avatar universal
Hi,
thank you very much for replay.
I had done a pregnancy test and is negative :( ,also i have book appointment to see my doctor

regards
Eva :)
Helpful - 0
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?